# SDR CA040209006

- Difficulty date: February 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Lear 31A
- Aircraft time: 5,568 hours
- Engine: Garrtt TFE7312
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: P109A20
- Condition: Failed
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING FOR GROUND POWER SNAG, NOTICED THAT 5A CURRRENT LIMITER FOR HE GROUND POWER ENERGIZATION CIRCUIT WAS BLOWN. IT SHOULD BE NOTED THAT P109A20 WAS NOT PINNED TO X AT P309, AS WAS INDICATED BY THE WIRE DIAGRAMS FOR S/N 31-102. ACFT WIRED AS PER EFFECTIVITY 31-147 AND SUBSEQUENT, WITH P109A20 AT PIN J.
